Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Prime-localized Weinstein subdomains

Oleg Lazarev and Zachary Sylvan

Geometry & Topology 27 (2023) 699–737
Bibliography
1 M Abouzaid, A cotangent fibre generates the Fukaya category, Adv. Math. 228 (2011) 894 MR2822213
2 M Abouzaid, A topological model for the Fukaya categories of plumbings, J. Differential Geom. 87 (2011) 1 MR2786590
3 M Abouzaid, Nearby Lagrangians with vanishing Maslov class are homotopy equivalent, Invent. Math. 189 (2012) 251 MR2947545
4 M Abouzaid, On the wrapped Fukaya category and based loops, J. Symplectic Geom. 10 (2012) 27 MR2904032
5 M Abouzaid, P Seidel, Altering symplectic manifolds by homologous recombination, preprint (2010) arXiv:1007.3281
6 M Abouzaid, P Seidel, An open string analogue of Viterbo functoriality, Geom. Topol. 14 (2010) 627 MR2602848
7 J F Adams, On the cobar construction, Proc. Nat. Acad. Sci. U.S.A. 42 (1956) 409 MR79266
8 D Auroux, I Smith, Fukaya categories of surfaces, spherical objects and mapping class groups, Forum Math. Sigma 9 (2021) MR4235165
9 B Chantraine, G D Rizell, P Ghiggini, R Golovko, Geometric generation of the wrapped Fukaya category of Weinstein manifolds and sectors, preprint (2017) arXiv:1712.09126
10 K Cieliebak, Y Eliashberg, From Stein to Weinstein and back : symplectic geometry of affine complex manifolds, 59, Amer. Math. Soc. (2012) MR3012475
11 C Cornwell, L Ng, S Sivek, Obstructions to Lagrangian concordance, Algebr. Geom. Topol. 16 (2016) 797 MR3493408
12 T Ekholm, Holomorphic curves for Legendrian surgery, preprint (2019) arXiv:1906.07228
13 T Ekholm, J Etnyre, M Sullivan, Nonisotopic Legendrian submanifolds in 2n+1, J. Differential Geom. 71 (2005) 85 MR2191769
14 Y Eliashberg, S Ganatra, O Lazarev, Flexible Lagrangians, Int. Math. Res. Not. 2020 (2020) 2408 MR4090744
15 Y Eliashberg, E Murphy, Lagrangian caps, Geom. Funct. Anal. 23 (2013) 1483 MR3102911
16 K Fukaya, P Seidel, I Smith, The symplectic geometry of cotangent bundles from a categorical viewpoint, from: "Homological mirror symmetry" (editors A Kapustin, M Kreuzer, K G Schlesinger), Lecture Notes in Phys. 757, Springer (2009) 1 MR2596633
17 S Ganatra, Symplectic cohomology and duality for the wrapped Fukaya category, PhD thesis, Massachusetts Institute of Technology (2012) MR3121862
18 S Ganatra, J Pardon, V Shende, Microlocal Morse theory of wrapped Fukaya categories, preprint (2018) arXiv:1809.08807
19 S Ganatra, J Pardon, V Shende, Sectorial descent for wrapped Fukaya categories, preprint (2018) arXiv:1809.03427v2
20 S Ganatra, J Pardon, V Shende, Covariantly functorial wrapped Floer theory on Liouville sectors, Publ. Math. Inst. Hautes Études Sci. 131 (2020) 73 MR4106794
21 M Gromov, Partial differential relations, 9, Springer (1986) MR864505
22 F Haiden, L Katzarkov, M Kontsevich, Flat surfaces and stability structures, Publ. Math. Inst. Hautes Études Sci. 126 (2017) 247 MR3735868
23 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
24 M Hutchings, C H Taubes, Proof of the Arnold chord conjecture in three dimensions, I, Math. Res. Lett. 18 (2011) 295 MR2784673
25 T Kragh, Parametrized ring-spectra and the nearby Lagrangian conjecture, Geom. Topol. 17 (2013) 639 MR3070514
26 O Lazarev, Geometric and algebraic presentations of Weinstein domains, preprint (2019) arXiv:1910.01101
27 O Lazarev, H-principles for regular Lagrangians, J. Symplectic Geom. 18 (2020) 1071 MR4174294
28 O Lazarev, Maximal contact and symplectic structures, J. Topol. 13 (2020) 1058 MR4100126
29 O Lazarev, Simplifying Weinstein Morse functions, Geom. Topol. 24 (2020) 2603 MR4194299
30 V Lyubashenko, O Manzyuk, Quotients of unital A–categories, Theory Appl. Categ. 20 (2008) 405 MR2425553
31 V Lyubashenko, S Ovsienko, A construction of quotient A–categories, Homology Homotopy Appl. 8 (2006) 157 MR2259271
32 K Mohnke, Holomorphic disks and the chord conjecture, Ann. of Math. 154 (2001) 219 MR1847594
33 E Murphy, Loose Legendrian embeddings in high dimensional contact manifolds, preprint (2012) arXiv:1201.2245
34 A Neeman, The chromatic tower for D(R), Topology 31 (1992) 519 MR1174255
35 A F Ritter, Topological quantum field theory structure on symplectic cohomology, J. Topol. 6 (2013) 391 MR3065181
36 Z Sylvan, Talks at MIT workshop on Lefschetz fibrations (2015)
37 Z Sylvan, On partially wrapped Fukaya categories, J. Topol. 12 (2019) 372 MR3911570
38 Z Sylvan, Orlov and Viterbo functors in partially wrapped Fukaya categories, preprint (2019) arXiv:1908.02317
39 R W Thomason, The classification of triangulated subcategories, Compositio Math. 105 (1997) 1 MR1436741